# SDR CALA9601180

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: AE2463513J0604
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST A-SYSTEM HYDRAULICS WHILE EN ROUTE.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE A-HYDRAULIC SYSTEM RETURN FLEX LINE LEAKING IN S-DUCT AREA.  THE FLEX LINE WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.  IN ADDITION, THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.
